# SDR UPS99229168

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Fell Out
- Location: Row 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, O2 MASKS ROW C ON LEFT SIDE OF CABIN FELL OUT. STOWED O2 MASKS AT ROW 6 LT SIDE.
